# SDR DALA2025090406538

- Difficulty date: September 4, 2025
- Submitted: September 4, 2025
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 79,887 hours, 38,024 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3252 DISC: WITH APU BLEED "ON" DIRTY SOCK ODOR STRONGER IN FLIGHT DECK AFT F/A ALSO COMPLAINED ABOUT ODOR IN AFT CABIN, APU BLEED WAS TURNED OFF SMELL DISSIPATED. C/A: AFTER COMPARTMENT WASH, RAN APU FOR 30+ MINUTES-NO LEAKS FOUND.  C/W AMDS WORK CARD 4916-2001 AND 4900-2001. APU OK FOR SVC. R/R BOTH AIR RECIRC FILTERS REF A320 AMM 21-21 ( 541149) RAN BOTH PACKS OFF APU FOR 2 HRS, NO SMELL NOTED AT THIS TIME.
